# SDR ERAA201200020

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106
- Condition: Corroded
- Location: Fuselage
- Part time: 45,891 hours, 70,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SKIN PANEL CORROSION ON WAFFLE DOUBLER OF SKIN PANEL STA X275 BETWEEN STR 32P - 32S BY BLENDING IAW RD8-53-12242.
